# SDR RRXA97020

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991CF
- Make and model: Doug DC-8F-54
- Aircraft serial: 45801
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Spiked
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

ON T/O, NR 2 GENERATOR SPIKED, TRIPPED LEFT EMERGENCY BUSS.  ENTIRE A/C SYSTEM SPIKED AND DEAD BUSS SENSED.  THE ENTIRE A/C ELECTRICAL SYSTEM WAS AFFECTED ANOMALY.  TRANSFERRED NR 2 GENERATOR TO DMI LIST NR 701281.  MAINTENANCE STILL OPEN.
